The Cauchy integral along Φ -rectifiable curves.

Kats, B.A.

Lobachevskii Journal of Mathematics (2000)

  • Volume: 7, page 15-29
  • ISSN: 1995-0802

How to cite


Kats, B.A.. "The Cauchy integral along -rectifiable curves.." Lobachevskii Journal of Mathematics 7 (2000): 15-29. <>.

author = {Kats, B.A.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {non-rectifiable curves; Cauchy integral; wavelet trajectories; fractal curves},
language = {eng},
pages = {15-29},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {The Cauchy integral along -rectifiable curves.},
url = {},
volume = {7},
year = {2000},

AU - Kats, B.A.
TI - The Cauchy integral along -rectifiable curves.
JO - Lobachevskii Journal of Mathematics
PY - 2000
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 7
SP - 15
EP - 29
LA - eng
KW - non-rectifiable curves; Cauchy integral; wavelet trajectories; fractal curves
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.